# SDR IPXA2024051347385

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 29,550 hours, 20,887 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 2670296M1
- Part serial: D438
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

JUST AFTER T/O, CREW ATTEMPTED TO RETRACT THE GEAR. THE GEAR LIGHTS EXTINGUISHED BUT THE DOORS AND GEAR LIGHT REMAINED ILLUMINATED. AT APPRX 8500 MSL, GEAR RETRACTED AND LIGHTS EXTINGUISHED. AFTER REPLACEMENT OF ABOVE-NAMED PARTS, VERIFIED ADJUSTMENT OF SEQUENCE VALVE, NLG DOOR ACTUATOR AND R/H GEAR DOOR OPERATING ROD. AFTER VERIFICATION PERFORMED GEAR SWING MULTIPLE TIMES AND VARIFIED ALL GEARS OPERATING NORMAL, FINAL GEAR SWING ACCOMPLISHED IAW AMM 32-32-00-501 REV.133 AND 32-34-00-501 REV.133, NORMAL OPS
